Formal Fourier Jacobi expansions and special cycles of codimension two
Artikel i vetenskaplig tidskrift, 2015

We prove that formal Fourier Jacobi expansions of degree two are Siegel modular forms. As a corollary, we deduce modularity of the generating function of special cycles of codimension two, which were defined by Kudla. A second application is the proof of termination of an algorithm to compute Fourier expansions of arbitrary Siegel modular forms of degree two. Combining both results enables us to determine relations of special cycles in the second Chow group.

Författare

Compositio Mathematica

0010-437X (ISSN) 1570-5846 (eISSN)

Vol. 151 12 2187-2211

Ämneskategorier

Matematik

Geometri

DOI

10.1112/S0010437X15007514